Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Growing white hairs, deficiency of Keratin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi,
User :   i've query on growing white hairs
Doctor :   Yes , Please
User :   i've observered growth of white hairs, how do i control this
Doctor :   Since when do you notice the same ?
User :   last six months
Doctor :   Ok, Have you used any medications for the same ?
User :   no
Doctor :   Ok, Did you have any illness in recent days ?
User :   no
Doctor :   Are you on any long term medication for other causes ?
User :   no sir,
Doctor :   Ok most of times greying of the hair is due to nutritional deficiency of Keratin ( a protein )
Doctor :   I would advice you to take food supplements which do provide keratin like ENSURE or Nutrilite
User :   which food supplements has these keratin
Doctor :   ENSURE and NUTRILITE they are protein powders available in market
Doctor :   They have shown good results
User :   ok, thanks for the advise
Doctor :   along with the above apply MINOXIDIL5 % solution ( TUGAIN ) this will improve the blood supply to the hairs resulting in good growth and blackening of the hairs
Doctor :   Foods like Yogurt , honey walnuts do help here
Doctor :   You are welcome
Doctor :   Is there anything I can help you with ?
User :   not now, thanks once again
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Doctor :   take care
Doctor :   Wish you good health
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor